# SDR CA060828004

- Difficulty date: August 27, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Pitch Link
- Part time: 53 hours
- Component: Pitch Link, Robsin
- Component part number: B3454
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH LINKS WERE FOUND TO BE CONTACTING THEIR SPACERS, CAUSING THEM TO WEAR INTO THE STAKING AROUND THE BEARING ON THE PITCH LINKS.  TAFT 53.1 HOURS.  ALL HARDWARE WAS PROPERLY INSTALLED. (TC NR 20060828004)
